# SDR ZIAA97016

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longereon
- Part number: 1415997
- Condition: Corroded
- Location: Bs 570
- Part time: 65,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED INSPECTION, FOUND LEVEL 2 CORROSION ON LONGERON NR 36 FROM FS 560 TO FS 570.  REMOVED CORROSION AND REPAIRED IAW WITH DER APPROVED (COTNEY ENGINEERING) DWG NR C79-R01, AND DC8 SRM 51-1-8, 51-1-20D, 51-1-21.  (M)
